MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number RLT351416
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 03/22/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: patient medications: acyclovir, amlodipine, aspirin, atorvastatin, benazepril, diphenhydramine, neurontin, nitroglycerin, and xarelto.Images were sent to gore imaging services for evaluation.Per the evaluation one time-point was available for evaluation, post-implantation ct dated (b)(6) 2019.3d images appear to show the device to be deployed with the limbs front to back instead of side by side.Aortic diameter just distal to the left renal artery appears to be 20mm.Aortic diameter ~8mm distal to the left renal appears to be 22.5mm.Aortic diameter ~8mm distal to the left renal, inside the device, appears to be 15.3mm.Aortic diameter 15mm distal to the left renal appears to be 27.1mm.Aortic diameter 15mm distal to the left renal, inside the device, appears to be 19.1mm.The proximal device appears to be bunched up at the 1st aortic angle.Proximal aortic angle distal to the left renal appears to be 26 degrees.The second aortic angulation appears to be 53 degrees.This angulation appears to be located at the level of the device flow divider.Diameter in the contralateral limb, that extends into the rci, at this level appears to be ~11.4mm.The ipsilateral limb at the level just distal to the flow divider appears to be compressed due to aortic angulation and the position of the deployed device.Diameter within the ipsilateral limb, at this level, appears to be ~6.1mm.Diameters of the proximal ~25mm of the ipsilateral limb, that extends into the lci, appear to range from ~3.5mm ¿ 6.4mm.
 
Event or Problem Description
On (b)(6) 2018, this patient underwent an endovascular repair for an abdominal aortic aneurysm using gore® excluder® aaa endoprostheses.It was reported that the patient presented to the hospital with lower limb claudication.Computed tomography (ct) dated (b)(6) 2019, revealed the rlt351416/18460773 device was compressed below the flow divider on the ipsilateral limb.The limb was patent.On (b)(6) 2019, the physician reintervened and implanted a gore® viabahn® device in the collapsed area.The area was opened and the patient tolerated the procedure.

Brand Name
AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key8571701
Report Number3007284313-2019-00127
Device Sequence Number13912376
Product Code MIH
UDI-Device Identifier00733132618484
UDI-Public00733132618484
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/10/2021
Device Catalogue NumberRLT351416
Device Lot Number18460773
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age78 YR
Patient Weight85